# SDR DIN2001F00001

- Difficulty date: November 29, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- Engine: Garrtt TFE7313A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Retainer
- Part number: M274263116A
- Condition: Broken
- Location: Drive Shaft
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG WOULD NOT START.  INVESTIGATION FOUND ACCESSORIES AND STARTER MOTOR WOULD TURN BUT ENGINE N1 AND N2 ROTORS DID NOT.  FOUND HORIZ DR SHAFT (PN 3070201-11) HAD UNCOUPLED FROM ACCY GEARBOX DUE TO RETAINER RING (M27426-3116A) BECOMING UNLOCKED AND ALLOWING MOVEMENT OF SHAFT.  PRIOR TO 2000, RETAINER RINGS NOT ROUTINELY REMOVED FROM TRANSFER GB HSGS.  IF REMOVED, WERE PERMITTED TO BE REUSED, ONLY BEING REPLACED (ON CONDITION).  AFTER 11/2000, ALL ENG UNDERGOING MPI OR GREATER INSP ARE REQUIRED TO HAVE RETAINER RING REMOVED AND REPLACED NEW.  REPLACEMENT IS NOW MANDATORY AND ROUTINE.
